Just came from doctor reg GP he thinks it could becoming from side effects of seroquel. Told me to stop and consult my pyclogist.
Hello, yES IT CAN
I take seroquel 300mg and have not experienced what you have.
Your psychiatrist is supposed to give you the information you asked for, not tell you "he thinks it may be a side effect" and then derives you to a psycologist, does not make sense at all to me.Makes me furious.
Dizziness is a less serious side effect, also jerky muscle movements you cannot control... REPORT TO YOUR "DOCTOR".-
Common side effect: shakiness.-
For future reference.-
Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Call your doctor at once if you have any new or worsening symptoms such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself.
Other serious side effects:
fever, stiff muscles, confusion, sweating, fast or uneven heartbeats;
jerky muscle movements you cannot control;
sudden numbness or weakness, especially on one side of the body;
sudden headache, confusion, problems with vision, speech, or balance;
increased thirst, frequent urination, excessive hunger, or weakness;
feeling like you might pass out; or
urinating less than usual or not at all.
Less serious side effects may include:
dizziness, drowsiness, or weakness;
dry mouth, runny nose, sore throat;
nausea, vomiting, stomach pain, constipation;
blurred vision, headache, anxiety, agitation;
breast swelling or discharge;
missed menstrual periods; or
Report side effects to FDA at 1-800-FDA-1088.
Take care and by the way... I would change doctors.-
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2010 • 1 answer
Posted 26 Nov 2011 • 2 answers
Posted 29 Jul 2015 • 1 answer
Posted 8 Aug 2015 • 1 answer
Posted 24 Oct 2015 • 1 answer